Modular construction of normal basis

Keiichi Komatsu

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)235-243
Number of pages9
JournalJournal of the Mathematical Society of Japan
Volume46
Issue number2
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Normal Basis

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Modular construction of normal basis. / Komatsu, Keiichi.

In: Journal of the Mathematical Society of Japan, Vol. 46, No. 2, 1994, p. 235-243.

Research output: Contribution to journalArticle

Komatsu, Keiichi. / Modular construction of normal basis. In: Journal of the Mathematical Society of Japan. 1994 ; Vol. 46, No. 2. pp. 235-243.
@article{d652aae9cfe841a799beeeaa370ab33d,
title = "Modular construction of normal basis",
author = "Keiichi Komatsu",
year = "1994",
doi = "10.2969/jmsj/04620235",
language = "English",
volume = "46",
pages = "235--243",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - Modular construction of normal basis

AU - Komatsu, Keiichi

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84972546726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972546726&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04620235

DO - 10.2969/jmsj/04620235

M3 - Article

AN - SCOPUS:84972546726

VL - 46

SP - 235

EP - 243

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -